# SDR CALA9800359

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Cracked
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING INBOARD FLAP VANE AT STA XW 280.  THE FLAP VANE WAS REMOVED, REPAIRED AND REINSTALLED IAW MM 27-50-01.
